Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 30, Issue 8, Pages 449-457
http://dx.doi.org/10.1155/S0161171202011857

On weighted spaces without a fundamental sequence of bounded sets

Mathematics Department, University of Lagos, Yaba, Lagos, Nigeria

Received 5 February 2001; Revised 21 September 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. O. Olaleru, “On weighted spaces without a fundamental sequence of bounded sets,” International Journal of Mathematics and Mathematical Sciences, vol. 30, no. 8, pp. 449-457, 2002. https://doi.org/10.1155/S0161171202011857.